Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 151, NWS Fort Worth, TX

April 21, 20174 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 21, 2017, 10:03 PM CDT for 4 counties in Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 10:03 PM CDT (03:03 UTC)
Expired
Apr 21, 2017, 11:00 PM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Collin County, TX, Fannin County, TX, Grayson County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 135 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:40 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1576 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.5
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS54 KFWD 220303
SVRFWD
TXC085-147-181-231-220400-
/O.NEW.KFWD.SV.W.0151.170422T0303Z-170422T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1003 PM CDT FRI APR 21 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Northern Hunt County in north central Texas...
  Northeastern Collin County in north central Texas...
  Southeastern Grayson County in north central Texas...
  Southern Fannin County in north central Texas...

* Until 1100 PM CDT.

* At 1003 PM CDT, a severe thunderstorm was located over Anna, or 13
  miles northeast of McKinney, moving east at 45 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is possible. 

* Locations impacted include...
  McKinney, Greenville, Commerce, Anna, Van Alstyne, Howe, Leonard,
  Whitewright, Wolfe City, Celeste, Campbell, Bailey, Melissa, Blue
  Ridge, Trenton, Ladonia, Weston, Pecan Gap, Neylandville and
  Westminster.

This includes Interstate 30 between mile markers 95 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3347 9586 3305 9586 3328 9670 3348 9668
TIME...MOT...LOC 0303Z 277DEG 39KT 3338 9656 

HAIL...1.00IN
WIND...<50MPH
 
$$

Carlaw
3 follow-up statements
412 
WWUS54 KFWD 220321
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1021 PM CDT FRI APR 21 2017

TXC085-147-181-231-220400-
/O.CON.KFWD.SV.W.0151.000000T0000Z-170422T0400Z/
Hunt TX-Collin TX-Grayson TX-Fannin TX-
1021 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN HUNT...NORTHEASTERN COLLIN...SOUTHEASTERN GRAYSON AND
SOUTHERN FANNIN COUNTIES...

At 1021 PM CDT, a severe thunderstorm was located 8 miles west of
Leonard, or 18 miles northeast of McKinney, moving east at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

This severe storm will be near...
  Leonard around 1035 PM CDT. 
  Celeste and Bailey around 1040 PM CDT. 
  Wolfe City around 1050 PM CDT. 
  Commerce around 1100 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3347 9586 3305 9586 3323 9650 3331 9654
      3339 9659 3348 9652
TIME...MOT...LOC 0321Z 276DEG 32KT 3335 9638 

HAIL...1.00IN
WIND...<50MPH
 
$$

Dunn
919 
WWUS54 KFWD 220341
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1041 PM CDT FRI APR 21 2017

TXC085-181-220351-
/O.CAN.KFWD.SV.W.0151.000000T0000Z-170422T0400Z/
Collin TX-Grayson TX-
1041 PM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLLIN AND
SOUTHEASTERN GRAYSON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out 
of the warned area therefore the warning has been cancelled.

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3347 9586 3305 9586 3317 9630 3335 9629
      3334 9639 3348 9638
TIME...MOT...LOC 0341Z 281DEG 37KT 3328 9618 

$$

TXC147-231-220400-
/O.CON.KFWD.SV.W.0151.000000T0000Z-170422T0400Z/
Hunt TX-Fannin TX-
1041 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN HUNT AND SOUTHERN FANNIN COUNTIES...

At 1041 PM CDT, a severe thunderstorm was located over Celeste, or 11
miles north of Greenville, moving east at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

This severe storm will be near...
  Greenville around 1045 PM CDT. 
  Commerce and Campbell around 1100 PM CDT. 

Other locations impacted by this severe thunderstorm include
Neylandville, Trenton, Ladonia and Pecan Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3347 9586 3305 9586 3317 9630 3335 9629
      3334 9639 3348 9638
TIME...MOT...LOC 0341Z 281DEG 37KT 3328 9618 

HAIL...1.00IN
WIND...<50MPH
 
$$

Dunn
665 
WWUS54 KFWD 220358
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1058 PM CDT FRI APR 21 2017

TXC147-231-220408-
/O.EXP.KFWD.SV.W.0151.000000T0000Z-170422T0400Z/
Hunt TX-Fannin TX-
1058 PM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUNT AND SOUTHERN
FANNIN COUNTIES WILL EXPIRE AT 1100 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits therefore the warning will be allowed to expire. 
Small hail is still possible with this thunderstorm.

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3347 9586 3305 9586 3317 9630 3335 9629
      3334 9639 3348 9638
TIME...MOT...LOC 0358Z 277DEG 39KT 3326 9597 

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 8:03 PM CDT, 2 hours earlier.

Area forecast discussion, Apr 21, 8:03 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Fort Worth TX
803 PM CDT Fri Apr 21 2017

.UPDATE...
Convection blossomed along the surface cold front shortly after 5,
and isolated to scattered strong to severe thunderstorms continue
to track east and southeastward. The cold front itself is located
roughly north and west of a Cisco to Mineral Wells to Decatur to
Gainesville line and is gradually marching its way towards the
southeast. Our evening sounding revealed that the earlier stout
capping inversion was getting lifted and cooled, but some
lingering warm air likely still remains near the 700 mb level. As
forcing for ascent--offered up by a potent shortwave presently
rotating across northern Oklahoma--continues, we should continue
to see additional thunderstorms zipper down the front this
evening. As we've already seen, a (limited) tornado risk exists
this evening, with the area of greatest concern bounded roughly by
a line east of Denton to Gainesville to Denison, and north of the
I-20 corridor where the greatest overlap of surface-based
instability and low-level wind shear exists.

In addition to convection associated with the front, additional
elevated storms are expected to develop as mid-level lapse rates
will remain quite steep well into the evening and additional
sprockets of vorticity impinge upon the region. These storms may
continue to pose primarily a large hail threat as they develop
along and north of the I-20 corridor.

Made some cosmetic PoP changes to account for ongoing convective
trends.

Carlaw

&&

.AVIATION...
/ISSUED 624 PM CDT Fri Apr 21 2017/
Main aviation concerns this evening revolve squarely around
likely convective impacts at the Metroplex terminals, with a bit
more uncertainty at Waco. In addition, a second wave of convection
appears possible after the initial front clears the Metroplex
sites.

Late afternoon satellite and radar imagery reveals a cold front
which presently stretches from near a KBKD-KRPH-K0F2 line. This
front is beginning to make gradual eastward progress, and
convection is attempting to initiate along this boundary. Based
on an earlier 20Z sounding, a stout capping inversion was in
place overhead, but our presently ascending 00Z sounding reveals
this cap is clearly in the process of being lifted and cooled.
Given the current location of the front and the weakening cap,
pushed the TEMPO TSRA mention at Metroplex sites (02-05Z at GKY).
In addition, opted to prevail a mention of VCTS through 22/06Z
given indications that steep lapse rates and ascent will linger
well behind the front. Should additional storms materialize after
the main line (an associated north wind shift), we will need
another TSRA group in subsequent TAFs. Finally, there are hints
that a third round of elevated convection may even materialize
late tonight and towards daybreak on Saturday as another wave of
ascent approaches. Confidence in this scenario, however, is
extremely low and have forgone an additional mention of thunder at
this time.

At Waco, pushed back the initial VCTS mention just a bit to
account for current trends. Thunderstorm morphology is a bit less
clear here, which precludes a TSRA mention at this time. We will
monitor southward development along the front, and amend as
necessary, however.

At all TAF sites, MVFR cigs should invade behind the cold front as
the inversion saturates. Gusty north winds will persist through
the day Saturday.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT Fri Apr 21 2017/
This afternoon through tonight, we continue to await convective
initiation in the area, but new data suggests the initiation may
be later than previously thought. Data from the FWD 20Z sounding
is arriving now, and it indicates a strong cap remains in place
around the 770 mb level. Water vapor satellite also shows a
stronger EML moving into our western counties. Based on this data,
we still think storms will develop along the front, but
initiation may be a few hours later than we previously thought
when better upper level support crosses the Plains. The best upper
level support will still be north of our area and the Red River,
but forcing along the front, combined with WAA, should be enough
for storms to develop. Any storms that develop this afternoon may
be severe.

Based on the current location of the front, storms may not occur
in our far western or northwestern counties. It still appears the
best rain and storm chances will be generally along and north of
Interstate 20 and east of Highway 281 this evening, with a shift
east and southeast overnight. As the storms progress farther south
into Central Texas, a weakening of the convection and severe
threat is expected as the instability weakens overnight and the
line of storms becomes farther removed from the upper level
support. Any left over rain is expected to end early Saturday
morning, but will retain lower chances for rain Saturday morning
across much of the region until the 850 mb front moves through the
region.

For continued updates on convective trends this evening and
tonight, watch for short-term mesoscale updates, graphicasts,
social media posts and more from the office.

Cool and breezy weather is expected on Saturday in the wake of
the cold front. Lows on Sunday morning will be the coolest we
have had in about 2 weeks with temperatures in the 40s. Dry
weather will occur Sunday through the early part of next week,
despite the progressive zonal weather pattern through the Plains.
Moisture will be scoured out in the wake of tonight's front and
won't return until Tuesday. A weaker front will move into part of
the region on Wednesday but quickly return north Wednesday night
in advance of the next strong upper level trough affecting the
region. There are discrepancies between the models on the depth,
evolution and timing of this late week system, and will keep low
rain chances in the forecast starting Thursday. It still looks
like there could be a severe weather threat with this system.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    54  68  48  72  50 /  70  20   0   0   0
Waco                57  68  46  72  47 /  50  30   0   0   0
Paris               54  64  45  70  46 /  80  20   0   0   0
Denton              52  67  43  72  48 /  60  10   0   0   0
McKinney            52  65  45  71  48 /  80  20   0   0   0
Dallas              55  69  49  73  51 /  70  20   0   0   0
Terrell             54  67  46  72  48 /  80  20   5   0   0
Corsicana           56  67  47  72  47 /  60  30   5   0   0
Temple              58  67  47  73  48 /  50  30   0   0   0
Mineral Wells       50  67  44  73  47 /  50  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 21, 3:24 PM CDT, 6 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
324 PM CDT Fri Apr 21 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
219 PM CDT Fri Apr 21 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Through Tonight.
There is a good chance of thunderstorms mainly along and east of US
281 and north of I-20 through 7 PM. Sufficient amounts of instability
and wind shear are in place for severe thunderstorms capable of
large hail and damaging winds. The tornado threat appears low at this
time, but any storms that are isolated or interact with any type of
outflow boundaries may have a tornado threat.

The risk for severe weather will spread southward through the I-20
corridor to a Comanche to Athens line during the evening hours. The
main hazards with thunderstorms will be damaging winds and hail.
Brief periods of heavy rain may result in isolated instances of
flooding.

Thunderstorms will continue beyond midnight through daybreak Saturday
across portions of East and Central Texas. The severe weather threat
should diminish, but a few strong to near severe storms will be
capable of producing gusty winds, hail and heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There will be a threat for thunderstorms on Thursday and Thursday
night. Instability and wind shear will be in place to support the
threat for strong to severe thunderstorms.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed late this afternoon and
evening for areas near and north of the I-20 corridor. Additional
spotter activation may be requested south of I-20 between 9 PM and
daybreak Saturday.

In the hours before

Special weather statement, Apr 21, 9:23 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
923 PM CDT FRI APR 21 2017

TXZ130-220300-
Erath TX-
923 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ERATH COUNTY UNTIL 1000
PM CDT...

At 923 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stephenville, moving southeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Stephenville and Dublin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 100 AM CDT for central and
north central Texas.

LAT...LON 3222 9846 3233 9831 3218 9792 3209 9786
      3192 9821 3197 9825 3198 9826
TIME...MOT...LOC 0223Z 293DEG 30KT 3216 9826

Carlaw
Special weather statement, Apr 21, 9:31 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
931 PM CDT FRI APR 21 2017

TXZ093-220300-
Grayson TX-
931 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAYSON COUNTY UNTIL 1000
PM CDT...

At 930 PM CDT, Doppler radar was tracking a strong thunderstorm over
southern Lake Texoma, or 10 miles northeast of Whitesboro, moving
east at 40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Sherman, Denison, Pottsboro, Bells, Savoy, Knollwood, Eisenhower
State Park, southern Lake Texoma and Sadler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Texoma, get out of the water and move indoors or
inside a vehicle. If you can hear thunder, you are close enough to
be struck by lightning. Do not be caught on the water in a
thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3393 9690 3387 9689 3385 9686 3385 9684
      3387 9683 3387 9680 3382 9676 3384 9669
      3392 9667 3389 9663 3389 9660 3384 9663
      3382 9658 3382 9653 3377 9650 3378 9643
      3373 9638 3359 9638 3371 9694 3393 9694
TIME...MOT...LOC 0230Z 286DEG 53KT 3376 9678

92
Local storm report, Apr 21, 9:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HAIL             DUBLIN                  32.08N  98.33W
04/21/2017  E1.75 INCH       ERATH              TX   TRAINED SPOTTER

            SPOTTER REPORT: GOLFBALL SIZE HAIL NEAR DUBLIN
Local storm report, Apr 21, 9:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             PARIS                   33.65N  95.53W
04/21/2017  E1.75 INCH       LAMAR              TX   AMATEUR RADIO

            REPORT OF GOLFBALL SIZE HAIL NEAR LAMAR. COUNTY ROAD
            32500 AND FM 1499
Local storm report, Apr 21, 9:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             CADDO MILLS             33.07N  96.22W
04/21/2017  E1.75 INCH       HUNT               TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL REPORT IN CADDO MILLS
Local storm report, Apr 21, 9:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             PARIS                   33.65N  95.53W
04/21/2017  E1.75 INCH       LAMAR              TX   AMATEUR RADIO

            DELAYED REPORT: AMATEUR RADIO REPORTS GOLFBALL SIZE HAIL
            IN PARIS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:10 PM CDTSevere Thunderstorm WarningFWDStephens50 min
Apr 21, 7:13 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson47 min
Apr 21, 7:16 PM CDTTornado WarningFWDCooke29 min
Apr 21, 7:33 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens57 min
Apr 21, 7:42 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton63 min
Apr 21, 7:46 PM CDTSpecial Weather StatementFWDMontague29 min
Apr 21, 7:55 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson37 min
Apr 21, 7:59 PM CDTSpecial Weather StatementFWDWise46 min
Apr 21, 8:18 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath57 min
Apr 21, 8:21 PM CDTSevere Thunderstorm WarningFWDHood, Parker54 min
Apr 21, 8:26 PM CDTSevere Thunderstorm WarningFWDFannin52 min
Apr 21, 8:34 PM CDTSevere Thunderstorm WarningFWDCollin56 min
Apr 21, 8:52 PM CDTSpecial Weather StatementFWDCooke23 min
Apr 21, 8:55 PM CDTSpecial Weather StatementFWDWise35 min
Apr 21, 9:07 PM CDTSevere Thunderstorm WarningFWDWise53 min
Apr 21, 9:12 PM CDTSevere Thunderstorm WarningFWDLamar63 min
Apr 21, 9:16 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson59 min
Apr 21, 9:16 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall59 min
Apr 21, 9:23 PM CDTSpecial Weather StatementFWDErath37 min
Apr 21, 9:31 PM CDTSpecial Weather StatementFWDGrayson29 min
Apr 21, 9:32 PM CDTSevere Thunderstorm WarningFWDDenton, Wise58 min
Apr 21, 10:12 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Kaufman, Rains, Rockwall, Van Zandt63 min
Apr 21, 10:18 PM CDTSevere Thunderstorm WarningFWDErath43 min
Apr 21, 10:25 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton65 min
Apr 21, 10:27 PM CDTAreal Flood AdvisoryFWDGrayson2 hr
Apr 21, 10:43 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton19 min
Apr 21, 11:19 PM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rockwall56 min
Apr 21, 11:30 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas32 min
Apr 21, 11:32 PM CDTSpecial Weather StatementFWDHunt43 min
Apr 22, 12:11 AM CDTSpecial Weather StatementFWDVan Zandt49 min
Apr 22, 12:58 AM CDTSpecial Weather StatementFWDVan Zandt47 min
Apr 22, 1:22 AM CDTSpecial Weather StatementFWDNavarro38 min
Apr 22, 2:01 AM CDTSpecial Weather StatementFWDHopkins44 min
Apr 22, 2:30 AM CDTSpecial Weather StatementFWDVan Zandt30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.